OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1997) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4376

Title: Semicontinuity of vectorial functionals in Orlicz-Sobolev spaces
Authors: Focardi, M.
Issue Date: 1997
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: M. Focardi, "Semicontinuity of vectorial functionals in Orlicz-Sobolev spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 141-161.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1997)
Abstract: We study integral vectorial functionals \[ F\left(u,\Omega\right)-\underset{\Omega}{\int}f\left(x,u\left(x\right),Du\left(x\right)\right)dx \] where f satisfies quasi-convexity assumption and its growth is controlled in term of N-functions. We obtain semicontinuity results in the weak{*} topology of Orlicz-Sobolev spaces.
URI: http://hdl.handle.net/10077/4376
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1997)

Files in This Item:

File Description SizeFormat
FocardiRendMat29.pdf253.56 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.